The Skin Suddenly Itchy And Red After Paracetamol Consumption?

Good afternoon, I am allergic to more than 20 kinds of drugs, and most of them are antibiotics and antipyretics. But after I drink, itchy and red eye reactions appear. Is a negative drug can be positive if allergic if consumed often? Thank you.

1 Answer:

Hello Selvi,

Thank you for the question.

Drug allergies occur when the immune system mistakenly considers the entry of a certain drug as dangerous to the body, when in fact it is not. Almost all drugs can cause allergies in sensitive people, including anti-allergic drugs themselves. Not infrequently, these allergic reactions occur without being predictable so prevention is often also difficult to do.

Paracetamol is actually a drug that very rarely causes allergic reactions. However, as mentioned above, in sensitive people, allergies to paracetamol can occur. The allergic reactions that arise can vary, ranging from complaints in the eyes (such as itchy, runny and reddish eyes), nose (runny nose, sneezing, itching), throat (coughing, slimy, itchy), even other organs, such as tightness, wheezing skin itching, swelling, blisters, dizziness, headache, nausea, vomiting, diarrhea, and even shock (shock). This allergic reaction can occur regardless of how much or how little medicine you are taking. It's just that, indeed, the more these allergens enter your body, the more severe the reactions that emerge. When an allergy test is performed, the component of the drug used as an examination tool is generally very small. So, it is possible that even if your allergic test results are negative, when you take the actual drug paracetamol (in a larger dose than when it is used during an allergic test) a more severe allergic reaction will occur.

Complaints in your eyes that feel itchy and reddened, in addition can occur due to allergies to paracetamol, can also occur due to other factors such as allergies to other substances (such as cold, dust mites, pollen, food or other drugs), bitten by insects, viral infections or bacteria, foreign body entry, eye irritation, pterygium, inappropriate use of contact lenses, asthenopia, and so on.

If itching and redness in your eyes don't interfere too much, chances are your condition isn't dangerous. You can continue taking medicine as prescribed by the doctor, while alleviating complaints in your eyes by not holding your eyes using dirty hands, using glasses to protect your eyes from dust and other allergens (as mentioned above), applying artificial tears to the eyes so the inflammation subsides, and get plenty of rest.

However, if later there is a more severe allergic reaction, check back to the doctor who prescribed the drug to find the best solution.

I hope this helps.

: by

Related Question

Frequent Dizziness And Nausea After The Puerperium And Birth Control Injections?

Frequent Dizziness And Nausea After The Puerperium And Birth Control Injections?

(7 months ago)

Assalualaikum I want to ask about the 40 days postpartum I feel dizzy and nauseous. The postpartum blood for 3 weeks has subsided but again comes the postpartum blood on May 1 to M... Read more

Armpit Lumps?

Armpit Lumps?

(7 months ago)

Good morning, nI am 19 years old, I want to ask if a lump in the armpit has the potential for breast cancer? n... Read more

Is The Frequency Of Holding The Clitoris Can Widen The Lips Of The Vagina?

Is The Frequency Of Holding The Clitoris Can Widen The Lips Of The Vagina?

(11 months ago)

, the first time I tried to hold the clitoris and rotate “scra slowly around the lips of the vagina. When that time arrived” the feeling of cenut cenut was really great... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *